# SDR SWAA001351

- Difficulty date: July 21, 2000
- Submitted: August 7, 2000
- Operation: Air carrier
- Aircraft: N102SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23108
- Aircraft time: 53,006 hours, 56,238 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer Clip
- Part number: 6558280
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND 7 STRINGER CLIPS CRACKED, BS 727A, STR 7L, STR 7R, STR 10R, BS 727B, STR 8R, BS 767, STR 7L, BS 787, STR 10L, AND BS 827, STR 6L.  REMOVED AND REPLACED CLIPS PER SRM.
